You have no items in your shopping cart.
Active Ingredients: (per tablet): Acetaminophen 100mg, Anhydrous Caffeine 16.7mg
Indications: For the relief of headache, minor muscular aches & pains and fever due to cold or flu.
Dosage: Adults (12 years old and older: 3 tablets at a time, 3 times daily within 30 minutes after each meal. Do not take more than 9 tablets within 24 hours; Children 7-14 years: 2 tablets at a time, 3 times daily within 30 minutes after each meal. Do not take more than 6 tablets within 24 hours. Children under 6 years of age: use only as directed by physician.
Expiry Date: Aug 2021
Purchases and delivery orders for Singapore only. Free courier delivery for orders above $80.
Delivery timing are Mondays to Friday: 9am - 6pm, Saturdays: 9am - 12pm, excluding public holidays
A confirmation email will be sent to you once your order is ready for collection.
Self collect at our office, 10 Raeburn Park, Block C #01-33, Singapore 088702